# SDR CA991028031

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 60102RSIMT33CA
- Condition: Rough
- Location: T/R Spider
- Part time: 1,450 hours
- Component: 350A33200505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE WITH DGAC AD 99-085-076(A)R1, FOUND T/R PITCH CHANGE SPIDER BEARING WAS VERY ROUGH/DRY.  BEARING REPLACED.
